# SDR SWIA201440006

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 30,110 hours, 24,833 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO STALL FAIL MESSAGE.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW AMM. OPS CHECKED GOOD.
